Indian Journal of Critical Care Medicine
Medknow Publications on behalf of the Indian Society of Critical Care Medicine
Vol. 15, No. 1, 2011, pp. 37-39
Bioline Code: cm11006
Full paper language: English
Document type: Case Report
Document available free of charge
Indian Journal of Critical Care Medicine, Vol. 15, No. 1, 2011, pp. 37-39
© Copyright 2011 Indian Journal of Critical Care Medicine.
Anaphylactic reaction to intravenous diclofenac|
Singh, Ranju; Bansal, Deepak; Baduni, Neha & Vajifdar, Homay
Diclofenac sodium is a non-steroidal anti-inflammatory drug widely used as an opioid sparing agent for postoperative analgesia. Anaphylaxis due to intravenous diclofenac sodium is very rare. We report a case of anaphylactic reaction to IV diclofenac sodium, occurring postoperatively in a 25-year-old primigravida, the clinical features of which mimicked pulmonary embolism. The rarity, clinical importance and the diagnostic dilemma associated prompted us to report this case.
Anaphylaxis, diclofenac sodium, intravenous, pulmonary embolism
Alternative site location: http://www.ijccm.org/